# SDR P9RA20050066

- Difficulty date: January 16, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 41477
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MAINTENANCE DTW, EMERGENCY LIGHTS AT R2 DOOR INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK IAW MM.
